# SDR DL72S010876

- Difficulty date: May 31, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N543DA
- Make and model: Boeing 727232
- Aircraft serial: 22392
- Aircraft time: 59,254 hours, 43,936 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061111
- Part serial: 465
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RETRACTING FLAPS TO 5 DEGS INBD FLAPS REMAINED AT 15 DEGS. INBOARD FLAPS REMAINED AT 15 DEGS AFTER POM PROCEDURES. PILOT DECLARED EMERGENCY. REPLACED INBD FLAP POSITION IND AND INBD FLAP ASSY LOCK OUTRELAY R-187.
